# SDR DALA2022050303114

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 54,247 hours, 23,901 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 - MISC/DE - ON APPROACH DUE TO T/E FLAP DISAGREE MSG WHEN GOING FROM 20 TO 2. CORRECTIVE ACTION: BITE ALL FSEUS. FOUND FAULT ON FSEU 1. T/S PER ASSOCIATED FIM AND NTF. C/W NO GO PROCEDURES.
